# SDR ASOA201705154023

- Difficulty date: May 15, 2017
- Submitted: May 18, 2017
- Operation: Air carrier
- Aircraft: N11539
- Make and model: Emb EMB-145LR
- Aircraft serial: 145536
- Aircraft time: 37,565 hours, 28,894 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire Harness
- Part number: 14522756409
- Condition: Defective
- Location: Fire Detector
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLIGHT 4189 THE CREW REPORTED AN ENGINE ONE FIRE DET FAIL MESSAGE ON EICAS DURING CLIMB AND DESCENT. THE AIRCRAFT LANDED IN JAN WITHOUT INCIDENT WHERE MAINTENANCE REMOVED AND REPLACED THE NR 1 ENGINE FIRE DETECTOR HARNESS, OPERATIONALLY TESTED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
